# SDR HALA2023012300011

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 49,848 hours, 8,163 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Abnormal
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - APU GENERATOR KICKED OFF AFTER GND POWER REMOVED, ATTEMPTED ONE RESET FAILED AGAIN. ACCOMPLISHED TSM 24-20-00-810-997-A, BITE TEST OF ECMU1 FAULTING MESSAGE BTC-1(11XU1) / ECMU1(1XM1). REMOVED AND REPLACED BTC-1 (11XU1) REF AMM 24-22-55-000-803 AND AMM 24-22-55-400-803, BITE TEST ECMU1 NIL HELP GIVING SAME MESSAGE. REMOVED AND REPLACED ECMU-1(1XM1) PER AMM 24-29-34-400-801. BITE TEST OK. RUN APU AND ENG #1 FOR 10 MINS, NO FAULTS NOTED.
